Cookies?
Library Header Image
LSE Research Online LSE Library Services

Real exchange rate persistence and monetary policy rules

Benigno, Gianluca (2004) Real exchange rate persistence and monetary policy rules. Journal of Monetary Economics, 51 (3). pp. 473-502. ISSN 0304-3932

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03043...
Additional Information: © 2004 Elsevier B.V.
Library of Congress subject classification: H Social Sciences > HG Finance
Journal of Economic Literature Classification System: G - Financial Economics > G1 - General Financial Markets > G10 - General
Sets: Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 18 Jun 2007
URL: http://eprints.lse.ac.uk/888/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only